# SDR UIEA2018050100817

- Difficulty date: April 30, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,163 hours, 19,067 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Warning Message
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, AN EICAS MESSAGE FOR THE LT PACK TEMP ILLUMINATED.   OPERATED THE LEFT PACK IN STBY N MODE IAW QRH 2.33 PROCEDURES.
